# SDR CALA0600362

- Difficulty date: September 23, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- Aircraft time: 59,205 hours, 26,679 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952537
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN AFT CARGO DOOR SKIN AT LIGHTENING HOLE IN CENTER OF DOOR.  A DOUBLER WAS INSTALLED IAW ECRA 5232-01082.
